MathSciNet Relay Station
MathSciNet bibliographic data
MR357857 (50 #10323) 32F10 (32E10 32F15)
Hirschowitz, André Pseudoconvexité au-dessus d'espaces plus ou moins homogènes. (French) Invent. Math. 26 (1974), 303–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement